Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
laho6

Facial Rash Post Accutane Use

Recommended Posts

I have been off Accutane for about 1 month and I noticed 2 weeks ago I have developed a minor facial rash to both cheeks. Prior to Accutane I did have acne on my cheeks, but they were generally medium sized bumps and more under the skin. My skin is not dry and there are a couple visible small pimples on my cheeks as well surrounded by this rash. Has anyone experienced this as well? Is it a rash or is it small pimples? I need help! Thanks :)

Share this post


Link to post
Share on other sites

I have been off Accutane for about 1 month and I noticed 2 weeks ago I have developed a minor facial rash to both cheeks. Prior to Accutane I did have acne on my cheeks, but they were generally medium sized bumps and more under the skin. My skin is not dry and there are a couple visible small pimples on my cheeks as well surrounded by this rash. Has anyone experienced this as well? Is it a rash or is it small pimples? I need help! Thanks

Post a picture. If its a rough patch of dry skin then it could be eczema. Be sure to not use steroid cream as your skin is very sensitive

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×